# SDR QXEA0200861

- Difficulty date: June 8, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 1,886 hours, 2,253 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Adapter
- Part number: 4100S02802
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

BZN- ENGINE ADAPTER HEAT 2 CAUTION ILLUMINATED INFLIGHT.  FOUND INTAKE LIP HEAT CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER, OPERATED ENGINE, POPPED AGAIN.  SMELLED ELECTRICAL SMELL SHORTLY THEREAFTER.  REMOVED AND REPLACED NR 2 ENGINE INLET ADAPTER.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
